# SDR 96ZZZX1947

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4PG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5052
- Engine: Ge CF343A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 2,734 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE LIGHT CAME ON IN CRUISE FLIGHT.  ENGINE SECURED AND LANDED AT IND.  INVESTIGATION DISCLOSED INTERNAL FAILURE.  ENGINE REPLACED.  INSPECTION/INVESTIGATION REPORT TO FOLLOW.
